Warning: 25-Year-Old Dad Takes Diet Pill To Lose Weight, Then Part Of His Leg Turns Black And Dies


In your weight loss journey there are certain things you must not over do or avoid completely. One of them is diet pills, most folk don’t consider this drug as dangerous and come with a lot of side effects. Many people believe these will help them loss weight fast but they quickly forget aftermath.

In one of the episodes of The Doctors, Horrifying pictures of 25-year-old dad’s was displayed from hospital after he mistakenly took overdose of dinitrophenol (a controversial diet pill). He took 8 of them at once.

After taking 8 doses his body temperature went up rapidly to 170 degree, part of his leg was died (due to chemicals in the diet pill) and he was put into a medically induced coma.

If 8 pills can make somebody leg died, imagine what one pill does precariously?  The professionals on this show said that not all diet pills can cause health problems, but they must be taken only when recommended by your doctor.

This man have learned his lesson but in a painful way and now admits he will never use diet pills again.

My own advice is that if you want to lose weight you don’t have to put yourself at risk. Follow natural weight loss plans or programs out there. If you are serious about losing your weight.

Weight loss requires a lot of dedication and discipline. You have to watch what you eat, eat healthy foods, drink more water, do early morning exercise, cut your portion, change your eating habit, drink green tea, and eat more fresh fruits and vegetable. When you feel like that is not enough and you want to add diet pills, make sure you consult your doctor.

<

Please SHARE this story with friends and family so that more people can become aware of these serious dangers!

Trending

Add Comment